MathSciNet Relay Station
MathSciNet bibliographic data
MR751274 62-07 (62E20)
Diaconis, Persi; Freedman, David Asymptotics of graphical projection pursuit. Ann. Statist. 12 (1984), no. 3, 793–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement